MAUDE Adverse Event Report: MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE 120V

MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM; DSD EDGE 120V
Model Number 78400-409
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via user facility medwatch report # (b)(4) that their dsd edge automated endoscopy reprocessor (aer) was displaying the error message "no fluid flow".No report of injury.
 
Additional Manufacturer Narrative
Following receipt of the user facility medwatch, we performed a review of our records.This review identified that the user facility initially contacted medivators on (b)(6) 2021 and reported that the unit subject of the event was displaying the error message "no fluid flow".A medivators field service engineer contacted the user facility to inspect the dsd edge; we are pending a response from the user facility.The "no fluid flow" error indicates that the unit does not detect fluid flow.The unit operated as designed to alert the user that the unit did not detect fluid flow.The medivators dsd edge user manual includes the necessary instructions for the user to mitigate errors messages, including the "no fluid flow" error message.The user manual states (74), "error messages are displayed on the lcd screen to alert the operator to operational malfunctions and/or operational warnings (see the appendix for message definitions).If none of the solutions correct the problem, or if the problem recurs, contact your customer support." the unit was manufactured in 2012 making it approximately 9 years old and is not under medivators service agreement.The user facility is responsible for all maintenance activities.Medivators evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that medivators is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.A follow-up mdr will be submitted when additional information becomes available.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
DSD EDGE 120V
Manufacturer (Section D)
MEDIVATORS INC
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key12847799
Report Number2150060-2021-00026
Device Sequence Number4093813
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78400-409
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown